MAUDE Adverse Event Report: ABBOTT MEDICAL Amplatzer Amulet; Cardiac Plug

ABBOTT MEDICAL Amplatzer Amulet; Cardiac Plug
Model Number 9-ACP2-007-018
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 18mm amplatzer amulet left atrial appendage occluder was chosen for a procedure using a 12f amulet delivery sheath.During the deployment amulet 18mm in the left auricle appendage a ball position in an amulet delivery sheath.After continue taking out the device lobe and disque and they see a thread in the left atrium with trans-oesophageal echocardiogram (toe).They take back the amulet and we see the thread coming out the device.They confirmed the sheath was reused.A new 18mm amplatzer amulet left atrial appendage occluder was chosen and completed the procedure.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient was reported stable.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 18mm amplatzer amulet left atrial appendage occluder was chosen for a procedure using a 12f amulet delivery sheath.During the deployment amulet 18mm in the left auricle appendage a ball position in a amulet delivery sheath.After continue taking out the device lobe and disque and they see a thread in the left atrium with trans-oesophageal echocardiogram (toe).They take back the amulet and we see the thread coming out the device.They confirmed the sheath was reused.A new 18mm amplatzer amulet left atrial appendage occluder was chosen and completed the procedure.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient was reported stable.
 
Additional Manufacturer Narrative
An event of foreign material was reported.Upon initial inspection, the device was visually and microscopic examined and foreign material was observed on the amulet.The returned loader contained a bent damage.No other anomalies were noted.The filament was returned to abbott for investigation and is consistent with inner liner from the delivery system.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.Based on the available information, the cause for the reported foreign material is related to user error.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.

Brand Name
Amplatzer Amulet
Common Device Name
Cardiac Plug
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25491889
Report Number2135147-2026-04056
Device Sequence Number18751637
Product Code NGV
UDI-Device Identifier00811806013466
UDI-Public(01)00811806013466(17)270930(10)8691232
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ACP2-007-018
Device Catalogue Number9-ACP2-007-018
Device Lot Number8691232
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown